Advertisement

aequationes mathematicae

, Volume 48, Issue 1, pp 116–116 | Cite as

Rigidity of generalized laplacians and some geometric applications

  • Liviu I. Nicolaescu
Summaries

Keywords

Geometric Application Generalize Laplacians 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhäuser Verlag 1994

Authors and Affiliations

  • Liviu I. Nicolaescu

There are no affiliations available

Personalised recommendations